Calcium Channel Blocker and Beta Blocker Overdose, and Digoxin Toxicity – Clinical Pathway

While relatively uncommon, an overdose of calcium channel blockers, beta blockers, or digoxin can result in significant morbidity and mortality, and management can be complex. An acute overdose will require different management strategies than chronic toxicity while on therapeutic dosing. Toxicity from these agents must be considered in bradycardic and hypotensive patients.

Our September supplement, Calcium Channel Blocker and Beta Blocker Overdose, and Digoxin Toxicity Management, presents the current evidence on best practices in the diagnosis and management of CCB, beta blocker, and digoxin toxicity. To help you with the decision-making process, we?ve created the clinical pathway below, which is also included in the supplement.

Ready to learn more? Log in or subscribe now to read the full supplement.

Last Updated on June 10, 2022

One thought on “Calcium Channel Blocker and Beta Blocker Overdose, and Digoxin Toxicity – Clinical Pathway

Leave a Reply

Your email address will not be published.

%d bloggers like this: